# SDR HEEA080285

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,067 hours
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 206064713103
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER LEVER BOLT HOLE WORN. REPLACED WITH SERVICEABLE PART.
